# SDR HNAA2011091900283

- Difficulty date: August 24, 2011
- Submitted: September 19, 2011
- Operation: Air carrier
- Aircraft: N933HA
- Make and model: Dhav DHC8102
- Aircraft serial: 134
- Aircraft time: 57,629 hours, 64,057 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIGHT CORROSION ON STRINGER 23 (FLOOR LEVEL) AT ROW 5DF.  POLISHED CORRODED AREA, INSPECTED AND FOUND NO FURTHER DEFECTS.  CLEANED, ALODINED AND PRIMED IAW 61-25-03.
